# SDR ERAA20140050

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 49,277 hours, 59,867 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CIIB
- Part serial: AA2516S8
- Condition: Failed
- Location: Zone 100
- Part time: 23,794 hours, 30,413 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH ENGS COLD 1ST OFFICER NOTED ELEC SMOKE ON THE FLIGHT DECK & HEARD 115 VOLT BUSS TIE CB POP.  FOUND SECONDARY INVERTER BURNT UP.  REPLACED INVERTER & GND TESTED GOOD.
